Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 25, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at May 11, 2015, 2:43 PM EDT for Colleton County, South Carolina. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 2:43 PM EDT (18:43 UTC)
- Expired
- May 11, 2015, 3:45 PM EDT
- In force
- 62 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Colleton County, SC
The radar
The Charleston,SC radar (KCLX), 62 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 2:50 PM EDT | TSTM WND DMG | 4 S Cottageville, SC | TREE KNOCKED DOWN ACROSS ROUND O ROAD NEAR THE INTERSECTION OF JACKSONBORO ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 6.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 702 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
456
WUUS52 KCHS 111843
SVRCHS
SCC029-111945-
/O.NEW.KCHS.SV.W.0025.150511T1843Z-150511T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
243 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
COLLETON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 345 PM EDT
* AT 243 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COTTAGEVILLE...OR 9 MILES EAST OF WALTERBORO...MOVING EAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WALTERBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3306 8051 3306 8046 3305 8044 3305 8040
3303 8039 3302 8041 3297 8042 3291 8041
3289 8039 3287 8040 3284 8039 3282 8040
3279 8043 3276 8045 3273 8045 3272 8043
3272 8068 3304 8065 3307 8053
TIME...MOT...LOC 1843Z 275DEG 12KT 3287 8051
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
766
WWUS52 KCHS 111857
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
257 PM EDT MON MAY 11 2015
SCC029-111945-
/O.CON.KCHS.SV.W.0025.000000T0000Z-150511T1945Z/
COLLETON SC-
257 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR COLLETON COUNTY...
AT 257 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COTTAGEVILLE...OR 12 MILES SOUTH OF GIVHANS FERRY STATE PARK...MOVING
EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WALTERBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3306 8051 3306 8046 3305 8044 3305 8040
3303 8039 3302 8041 3297 8042 3291 8041
3289 8039 3287 8040 3284 8039 3282 8040
3279 8043 3276 8045 3273 8045 3272 8043
3272 8068 3304 8065 3307 8053
TIME...MOT...LOC 1857Z 275DEG 12KT 3287 8045
HAIL...1.00IN
WIND...60MPH
$$154
WWUS52 KCHS 111918
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
318 PM EDT MON MAY 11 2015
SCC029-111945-
/O.CON.KCHS.SV.W.0025.000000T0000Z-150511T1945Z/
COLLETON SC-
318 PM EDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR COLLETON COUNTY...
AT 317 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIVHANS FERRY
STATE PARK...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THIS
THUNDERSTORM BLEW A TREE DOWN ONTO ROUND O ROAD.
LOCATIONS IMPACTED INCLUDE...
WALTERBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3306 8051 3306 8046 3305 8044 3305 8040
3303 8039 3302 8041 3297 8042 3291 8041
3289 8039 3287 8040 3284 8039 3282 8040
3279 8043 3276 8045 3273 8045 3272 8043
3272 8068 3304 8065 3307 8053
TIME...MOT...LOC 1917Z 237DEG 12KT 3299 8041
HAIL...<.75IN
WIND...60MPH
$$134
WWUS52 KCHS 111949
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
349 PM EDT MON MAY 11 2015
SCC029-111959-
/O.EXP.KCHS.SV.W.0025.000000T0000Z-150511T1945Z/
COLLETON SC-
349 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR COLLETON COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHARLESTON.
LAT...LON 3306 8051 3306 8046 3305 8044 3305 8040
3303 8039 3302 8041 3297 8042 3291 8041
3289 8039 3287 8040 3284 8039 3282 8040
3279 8043 3276 8045 3273 8045 3272 8043
3272 8068 3304 8065 3307 8053
TIME...MOT...LOC 1947Z 275DEG 12KT 3299 8041
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:41 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 11, 1:41 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 141 PM EDT MON MAY 11 2015 .SYNOPSIS... THE REMNANTS OF ANA WILL LIFT NORTHEAST ACROSS EASTERN NORTH CAROLINA AND ALONG THE MID-ATLANTIC COAST THROUGH TONIGHT. MEANWHILE...A COLD FRONT WILL APPROACH FROM THE NORTHWEST...MOVING THROUGH THE AREA TUESDAY NIGHT. THE FRONT WILL LIKELY STALL OR DISSIPATE JUST SOUTH OF THE AREA MIDWEEK WHILE HIGH PRESSURE BUILDS FROM THE NORTH AND THEN BECOMES CENTERED OVER THE WESTERN ATLANTIC THIS WEEKEND AND EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... A WEAK MID-LEVEL RIDGE CURRENTLY EXTENDS ACROSS CENTRAL AND EASTERN GA INTO WESTERN SC. A WEAK SHORT WAVE OVER THE SC UPDATE AS SEEN ON WATER VAPOR IMAGERY WILL DRIFT ESE TODAY...PROVIDING A FOCUS FOR AFTERNOON CONVECTION ACROSS THE SC MIDLANDS AND PEE DEE REGION. THE AFOREMENTIONED RIDGE AXIS WILL MAINTAIN A FAIRLY STRONG CAP ACROSS OUR SOUTHEAST GA COUNTIES...THUS CUMULUS DEVELOPMENT WILL BE SLOW TO OCCUR. SLIGHTLY DEEPER MOISTURE IN SOUTHERN SC AND BETTER MID-LEVEL LAPSE RATES AS THE VORT MAX DROPS INTO THE AREA SHOULD ACCOMMODATE ISOLATED TO SCATTERED TSTMS DURING THE AFTERNOON. ALTHOUGH THE AFTERNOON SEA BREEZE COULD BE ENOUGH FORCING TO SQUEEZE OUT AN ISOLATED SHOWER OR STORM ALONG THE GA COAST...IT WILL PUSH FARTHER INTO SOUTHERN SC AND INTERACT WITH UPSTREAM CONVECTION. THUS...INITIAL PULSE MODE CONVECTION COULD TRANSITION TO MULTI-CELLUAR LATE THIS AFTERNOON AS THE SEA BREEZE INTERACTS WITH EXISTING ACTIVITY. THE HIGH RES GUIDANCE CONTINUES TO INDICATE THE BEST COVERAGE OF CONVECTION ACROSS OUR INLAND SC ZONES WHICH IS WHERE WE ARE SHOWING THE HIGHEST POPS. WE ONLY MADE SOME MINOR TWEAKS TO THE ONGOING FORECAST FOR TODAY. VERY WARM THICKNESSES WILL SUPPORT HIGHS REACHING THE LOWER 90S IN MANY AREAS. SEVERE WX POTENTIAL IS LOW THOUGH AN ISOLATED STRONG/SEVERE STORM IS POSSIBLE. TONIGHT...MAINLY QUIET WEATHER AFTER EARLY EVENING CONVECTION DISSIPATES. WARM CONDITIONS ONCE AGAIN WITH LOW IN THE UPPER 60S TO NEAR 70 MANY AREAS. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... TUESDAY...A WARM DAY IS EXPECTED AHEAD OF A COLD THAT ENTERS THE AREA FROM THE NORTHWEST TUESDAY NIGHT INTO EARLY WEDNESDAY. A LACK OF SIGNIFICANT FORCING SHOULD LIMIT CONVECTIVE COVERAGE DURING THE DAY ON TUESDAY...BUT THE FORECAST WILL STILL SHOW ISOLATED SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA GIVEN STRONG SFC HEATING ALONG/AHEAD OF AN INLAND MOVING SEABREEZE. TEMPS SHOULD BE THE WARMEST OF THE WEEK...WITH HIGHS IN THE LOWER 90S AWAY FROM THE COAST. SHOWERS AND/OR THUNDERSTORMS COULD THEN BECOME SCATTERED IN COVERAGE TUESDAY NIGHT AS THE COLD FRONT MOVES THROUGH...BUT THE STRENGTH/INTENSITY OF ACTIVITY WILL LIKELY BE LIMITED DUE TO THE LOSS OF DAYTIME HEATING. TUESDAY NIGHT LOWS SHOULD RANGE IN THE MID/UPPER 60S. WEDNESDAY...THE COLD FRONT WILL SHIFT SOUTH OF THE AREA BEFORE STALLING/WEAKENING THROUGHOUT THE DAY. HIGH PRESSURE WILL THEN BUILD BEHIND THE FRONT FROM THE NORTH...RESULTING IN SLIGHTLY COOLER TEMPS OVER THE REGION. IN GENERAL...HIGH TEMPS SHOULD PEAK IN THE LOWER 80S IN NORTHERN AREAS TO MID/UPPER 80S IN SOUTHEAST GEORGIA. A SLIGHT CHANCE OF SHOWERS WILL REMAIN IN THE FORECAST...BUT EXPECT THE GREATEST COVERAGE TO OCCUR OVER LOCATIONS SOUTH OF INTERSTATE 16 IN SOUTHEAST GEORGIA. A THUNDERSTORM OR TWO CAN NOT BE RULED OUT...MAINLY IN SOUTHERN MOST AREAS ALONG THE ALTAMAHA RIVER. THURSDAY...SFC HIGH PRESSURE TO OUR NORTH WILL SLIDE TOWARD THE EASTERN SEABOARD BEFORE SHIFTING OFF THE MID ATLANTIC COAST LATE. DESPITE STRONG RIDGING ALOFT...TEMPS WILL REMAIN A FEW DEGREES COOLER THAN THE PREVIOUS DAY AS AN ONSHORE DEVELOPS ALONG THE SOUTHWESTERN EDGE OF THE HIGH CENTERED TO THE NORTHEAST. MOST AREAS WILL REMAIN DRY...BUT A FEW SHOWERS AND PERHAPS A THUNDERSTORM COULD DEVELOP MAINLY OVER AREAS SOUTH OF INTERSTATE 16 IN SOUTHEAST GEORGIA. AFTERNOON HIGHS SHOULD RANGE IN THE UPPER 70S NEAR THE COAST TO MID 80S WELL INLAND. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... SFC HIGH PRESSURE WILL BECOME CENTERED OVER THE WESTERN ATLANTIC BY THE WEEKEND...RESULTING IN SLIGHTLY COOLER TEMPERATURES INTO LATE WEEK AS ONSHORE FLOW PERSISTS ALONG THE SOUTHWESTERN EDGE OF THE RIDGE AXIS. OVERALL HIGH TEMPS SHOULD RANGE IN THE UPPER 70S TO LOWER 80S ON FRIDAY. BY SATURDAY...THE SFC FLOW WILL BECOME MORE SOUTH/SOUTHEAST AS THE SFC HIGH BECOMES CENTERED OVER THE ATLANTIC. THE PATTERN WILL FAVOR CHANCES OF SHOWERS/THUNDERSTORMS AND SLIGHTLY WARMER TEMPS LATE WEEKEND INTO EARLY NEXT WEEK AS MOISTURE DEEPENS OVER THE SOUTHEAST AND A SERIES OF MID LVL SHORTWAVES SHIFT OVER THE AREA. IN GENERAL...HIGH TEMPS SHOULD RANGE IN THE LOW TO MID 80S LATE WEEKEND AND EARLY NEXT WEEK...WARMEST INLAND. && .AVIATION /17Z MONDAY THROUGH FRIDAY/... AFTERNOON THUNDERSTORMS HAVE BEGUN TO POP UP...MAINLY AROUND KCHS. THIS ACTIVITY WILL CONTINUE UNTIL MID-AFTERNOON BEFORE LIFTING NORTH WITH THE SEA BREEZE LATE. OVERNIGHT WE SHOULD SEE CLEARING SKIES WITH MODEST SOUTH TO SOUTHWEST WINDS. ANY CONVECTION ON TUESDAY WILL LIKELY BE AFTER 18Z WHEN A FRONT DROPS TOWARD THE AREA. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED TO PREVAIL OUTSIDE SCATTERED DIURNAL CONVECTION THROUGH LATE WEEK. && .MARINE... A SW TO S SYNOPTIC FLOW NOW IN PLACE OVER THE WATERS THROUGH TONIGHT. WINDS WILL MAINLY BE 15 KT OR LESS WITH SEAS 2 TO 4 FT. TUESDAY THROUGH FRIDAY...A WEAK COLD FRONT WILL THEN APPROACH THE AREA TUESDAY NIGHT INTO EARLY WEDNESDAY...BEFORE STALLING AND/OR DISSIPATING SOUTH OF THE WATERS BY THURSDAY. HIGH PRESSURE WILL BUILD FROM THE NORTH ON THURSDAY BEFORE BECOMING CENTERED OVER THE WESTERN ATLANTIC LATE WEEK. SOUTHERLY FLOW COULD PEAK TO 15-20 KTS IN OUTER GEORGIA WATERS AHEAD OF THE FRONT ON TUESDAY...BUT WILL THEN BECOME MUCH WEAKER LATE WEEK AS HIGH PRESSURE BECOMES CENTERED JUST NORTH OF THE WATERS. SEAS WILL RANGE BETWEEN 2-4 FT THROUGH MIDWEEK...BUT WILL GRADUALLY BUILD UP TO 3-5 FT AS NORTHEAST/EAST FLOW OCCURS OVER COASTAL WATERS LATE WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...JRL SHORT TERM...DPB LONG TERM...DPB AVIATION...JRL MARINE...DPB
Hazardous weather outlook, May 11, 4:27 AM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 427 AM EDT MON MAY 11 2015 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-120830- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 427 AM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, May 11, 2:15 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
215 PM EDT MON MAY 11 2015
SCZ045-050-111845-
CHARLESTON SC-INLAND BERKELEY SC-
215 PM EDT MON MAY 11 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES UNTIL 245 PM EDT...
AT 215 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF JAMESTOWN...OR 11 MILES NORTHWEST OF
MCCLELLANVILLE...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN AND HAMPTON PLANTATION STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3306 7967 3323 7984 3334 7976 3332 7974
3332 7971 3330 7967 3327 7956 3326 7956
3325 7953 3324 7949 3325 7948 3324 7948
3324 7947 3323 7947 3324 7946 3322 7946
3321 7943 3318 7940
TIME...MOT...LOC 1815Z 242DEG 21KT 3318 7963The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:15 PM EDT | Special Weather Statement | CHS | Berkeley | 30 min |
| May 11, 2:24 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 66 min |
| May 11, 3:01 PM EDT | Special Weather Statement | CHS | Berkeley | 29 min |
| May 11, 3:26 PM EDT | Special Weather Statement | CHS | Colleton | 34 min |
| May 11, 3:40 PM EDT | Special Weather Statement | CHS | Jasper | 35 min |
| May 11, 4:11 PM EDT | Special Weather Statement | CHS | Hampton | 34 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.